Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Related review: Bull. Amer. Math. Soc., Volume 42, Number 1, Part 2 (1936), 16--17
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: P. Van Deuren
Title: Les Applications des Probabilités
Additional book information: Paris, Gauthier-Villars, 1935. xvi+556 pp.

Review Information:

Reviewer: E. L. Dodd
Journal: Bull. Amer. Math. Soc. 42 (1936), 789
DOI: https://doi.org/10.1090/S0002-9904-1936-06426-8